RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2018, Volume 21, Number 2, Pages 122–130 (Mi sjim1005)  

Simulation of the spatial action of a medium on a body of conical form

M. V. Shamolin

Institute of Mechanics, Lomonosov Moscow State University, 1 Michurinskii av., 119192 Moscow

Abstract: We consider a mathematical model of the spatial action of a medium on the axisymmetric rigid body whose external surface has a part that is a circular cone. We present a complete system of equations of motion under the quasistationary conditions. The dynamical part forms an independent system of the sixth order in which the independent subsystems of lower order are distinguished. We study the problem of stability with respect to the part of variables of the key regim – the spatial rectilinear translational deceleration of the body. For a particular class of bodies, we show the inertial mass characteristics under which the key regime is stable. For a plane analog of the problem, we obtain a family of phase portraits in the space of quasivelocities.

Keywords: rigid body, resisting medium, spatial motion, stability, phase portrait.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-00848-а


DOI: https://doi.org/10.17377/sibjim.2018.21.211

Full text: PDF file (1484 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2018, 12:2, 347–354

Document Type: Article
UDC: 531.01+531.552
Received: 14.09.2017

Citation: M. V. Shamolin, “Simulation of the spatial action of a medium on a body of conical form”, Sib. Zh. Ind. Mat., 21:2 (2018), 122–130; J. Appl. Industr. Math., 12:2 (2018), 347–354

Citation in format AMSBIB
\Bibitem{Sha18}
\by M.~V.~Shamolin
\paper Simulation of the spatial action of a~medium on a~body of conical form
\jour Sib. Zh. Ind. Mat.
\yr 2018
\vol 21
\issue 2
\pages 122--130
\mathnet{http://mi.mathnet.ru/sjim1005}
\crossref{https://doi.org/10.17377/sibjim.2018.21.211}
\elib{http://elibrary.ru/item.asp?id=35459108}
\transl
\jour J. Appl. Industr. Math.
\yr 2018
\vol 12
\issue 2
\pages 347--354
\crossref{https://doi.org/10.1134/S199047891802014X}
\elib{http://elibrary.ru/item.asp?id=35501920}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047820285}


Linking options:
  • http://mi.mathnet.ru/eng/sjim1005
  • http://mi.mathnet.ru/eng/sjim/v21/i2/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:37
    Full text:1
    References:6
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019